A new type of Baumhauer's twins in crystals of landauite
Doklady Akademii Nauk, Tome 202 (1972) no. 6, pp. 1321-1323
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_6_a16,
author = {E. S. Ilmenev and A. M. Portnov and S. V. Bochkov and S. I. Vostrova},
title = {A new type of {Baumhauer's} twins in crystals of landauite},
journal = {Doklady Akademii Nauk},
pages = {1321--1323},
year = {1972},
volume = {202},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_6_a16/}
}
TY - JOUR AU - E. S. Ilmenev AU - A. M. Portnov AU - S. V. Bochkov AU - S. I. Vostrova TI - A new type of Baumhauer's twins in crystals of landauite JO - Doklady Akademii Nauk PY - 1972 SP - 1321 EP - 1323 VL - 202 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1972_202_6_a16/ LA - ru ID - DAN_1972_202_6_a16 ER -
E. S. Ilmenev; A. M. Portnov; S. V. Bochkov; S. I. Vostrova. A new type of Baumhauer's twins in crystals of landauite. Doklady Akademii Nauk, Tome 202 (1972) no. 6, pp. 1321-1323. http://geodesic.mathdoc.fr/item/DAN_1972_202_6_a16/